Pain

Patient : I was prescribed amitriptyline 8 months ago for vulvodynia. My doctor recently weaned me off the medication due to side effects and have been off of it for three weeks. Since stopping the medication I have been experiencing headaches, arm and leg pain, right eye twitching, pressure on the top of the head, lower face tingling, constant fatigue and the vaginal pain returned. What could all this mean?
Symptoms:  Leg and arm pain, headache, constant fatigue, top of head pressure, tingling in the lower face, right eye twitching
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews